On Bayesian estimation of a survival curve: comparative study and examples
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Springer in its journal Computational Statistics.
Volume (Year): 25 (2010)
Issue (Month): 3 (September)
Contact details of provider:
Web page: http://www.springerlink.com/link.asp?id=120306
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Salinas-Torres, Victor H. & de Bragança Pereira, Carlos A. & Tiwari, Ram C., 1997. "Convergence of Dirichlet Measures Arising in Context of Bayesian Analysis of Competing Risks Models," Journal of Multivariate Analysis, Elsevier, vol. 62(1), pages 24-35, July.
- Stephen G. Walker & Paul Damien & PuruShottam W. Laud & Adrian F. M. Smith, 1999. "Bayesian Nonparametric Inference for Random Distributions and Related Functions," Journal of the Royal Statistical Society Series B, Royal Statistical Society, vol. 61(3), pages 485-527.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.